It is currently Thu Aug 17, 2017 7:50 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Jun 29, 2011 4:25 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 29, 2011 4:14 pm
Posts: 20
Hi all,

I'm new, first of all, so hello. :)

I wanted to make a mention of some problems that can come with going with the strips when you've been used to the pills. I don't know if this is just something that I experienced, but I can't believe I'd be the *only* one (although I know everyone's experiences will be different). Been an H user for a little over two years and just moved to a totally different state because I didn't see any other way for me to kick it (I'm weak).

Anyway, for some reason, I usually get sick much quicker than other addicts I know...after 14 hours, I'd want to die. My experience with suboxone in pill form had been that as long as I waited about 16 hours after my last dose, I could take the suboxone and feel better. Then, I got the strips...I had assumed they would work the same way, but I was terribly mistaken.

On my first day "off", I took a strip about 16 hours after my last dose. This turned out to be a terrible mistake; my body was hurled into instant withdrawal (I don't know if the naloxone is more potent in this form?) and I was sicker than I've ever been during withdrawal. I found I have to wait at LEAST 24 hours from my last dose to take a strip...and even then, it seems to take about an hour to fully take effect and really make me feel better.

Not sure if this is common knowledge or not, or if anyone else has had a similar experience, but I just thought I'd put the word out in case...I would really hate anyone else to have to suffer like that.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 30, 2011 1:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Hi Heather , it's not the Naloxone, what you described was precipitated withdrawal. It's when the bupe, having a stronger affinity to the opiate recptors, knocks the H off all at once, putting you into the worst withdrawals of your life. It sounds like you are going back and forth between Sub and Heroin. I can tell you, that won't work in the long run. There was another poster here who was doing that, and for some reason it got to the point where no matter how long he waited, he would go into PW every time he tried to get back in Sub. I don't know why, but it was not a pill vs. film thing. It seemed to be more a function of the number of times he went back to H. I really hope you will chose to stay on Sub. It sounds like you are a very intelligent person with a chance at a great future. The last time we heard from the person I was talking about, he was afraid to get back on Sub because he couldn't go through another PW. I don't know what happened after that, but I fear it wasn't good. Please give yourself the chance you deserve!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group